# SDR DALA2017032802520

- Difficulty date: March 26, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 58,689 hours, 45,553 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALKAROUND,  RAMP REPORTED MID CARGO DOOR HARD TO OPEN.  FOUND MID CARGO DOOR LOWER FRAME CRACKED 4-6 INCHES ALONG RIVET ROW WHERE SKIN ATTACHES.  REPAIRED IAW MM 52-31
